MathSciNet Relay Station
MathSciNet bibliographic data
MR927910 65D20 (33A40 65H05)
Kerimov, M. K.; Skorokhodov, S. L. Calculation of multiple complex zeros of derivatives of cylindrical Bessel functions. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 27 (1987), no. 11, 1628–1639, 1758.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement